Common Fixed-Point Theorems For-Contractions In Bipolar-Metric Spaces And Application To Volterra Integral Equations

Authors

  • Sujoy Pradhan Research Scholar, Department of Mathematics, Sri Satya Sai University of Technology and Medical Sciences, Sehore, Madhya Pradesh, India. Author
  • Priyanka Bhalerao Assistant Professor, Department of Mathematics, Sri Satya Sai University of Technology and Medical Sciences, Sehore, Madhya Pradesh, India. Author

Keywords:

bipolar S-metric space, (F,ψ,ϕ)-contraction, common fixed point, CLR property, Volterra integral equations.

Abstract

In this article, we introduce the concept of bipolar -metric spaces as a generalization of bipolar metric spaces [9] and -bipolar metric spaces [17]. Two common fixed-point theorems are established for four self-mappings satisfying- contraction. The first theorem is proved by using the common limit in the range () property [16, 22] without requiring continuity of the mappings or completeness of the space, while the second theorem is proved in the framework of complete bipolar -metric spaces. Some corollaries are obtained as direct consequences of our main results. Non-trivial examples and an application to Volterra integral equations are also provided.

Downloads

Published

2026-10-26

How to Cite

Common Fixed-Point Theorems For-Contractions In Bipolar-Metric Spaces And Application To Volterra Integral Equations. (2026). International Journal of Engineering and Science Research, 16(4), 11-18. https://ijesr.org/index.php/ijesr/article/view/1896

Similar Articles

41-50 of 199

You may also start an advanced similarity search for this article.